Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Domperidone Medication Cause Diarrhea?

I am taking Dexilant and Domperidone and have been having diarrhea since I added the Domperidone. I have had the explosive diarrhea for two weeks. I stopped the Domperidone about four days ago, but am still having the diarrhea. I was taking digestive enzymes, but stopped those also. I was on the Dexilant before we added the other things, and wasn t having diarrhea. I was switched from Nexium (which I had been taking for many years) because of severe stomach pain and sweats from the pain. The diarrhea didn t start until the Domperidone was added when the pain returned, but it is continuing even though I stopped the Domperidone several days ago.
Tue, 4 Jul 2017
Report Abuse
General & Family Physician 's  Response
Hello dear
Welcome to Health care magic family .
I have evaluated your concern in depth .

@ There is documented side effect of Domperidone as diarrhea .
@ Though you have stopped domperidone , but till the flora mechanics
of the intestine does not get normal you will have motions .

@ I would recommend to add pre pro biotics for faster recovery in
your drug basket .

Hope this will help you .
Feel free to ask any further questions .
Thanks for evaluation of my answer thoroughly .
Regards dear take care .
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pain in my stomach


Loading Online Doctors....
Does Domperidone Medication Cause Diarrhea?

Hello dear Welcome to Health care magic family . I have evaluated your concern in depth . @ There is documented side effect of Domperidone as diarrhea . @ Though you have stopped domperidone , but till the flora mechanics of the intestine does not get normal you will have motions . @ I would recommend to add pre pro biotics for faster recovery in your drug basket . Hope this will help you . Feel free to ask any further questions . Thanks for evaluation of my answer thoroughly . Regards dear take care .